# SDR FDEA200912304562

- Difficulty date: December 30, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Damaged
- Location: Bs 790
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN RIGHT SIDE FS 790 SEAT TRACK 45.5R HAS TOOL MARK.  REMOVED TOOL MARK, AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52.  R & R SEAT TRACK FROM FS 780 TO FS 880 RBL 45 IAW SRM 51-40-02. CLASSIFIED AS MAJOR.
